# SDR SWIA2025111000005

- Difficulty date: November 5, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 45,762 hours, 34,909 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH M-93 CRJ700-53-25-01 AND EA11125 REV A FOR THE MAJOR REPAIR TO THE FUSELAGE VHF ANTENNA, STA 629-645, STR 1L-1R   COMPLIED WITH REPAIR PER INTELSAT EA11125 REV. A
